# SDR ASAA2017122923037

- Difficulty date: December 29, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,677 hours, 5,467 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.   REACTIVATED THE FLT DECK TRIM AIR MODULATING VALVE.  FLT DECK TEMP CONTROL OPERATED NORMAL..
